Side effects of hormone shots

One possible side effect of taking the HGH injections is the patient's pituitary gland becoming lazy . The injections provide the body with a full dose of human growth hormone so the pituitary gland will not need to release its own real HGH. For this reason it can be hard to get off the injections because if they are stopped abruptly the person may experience a "rebound effect" in which he loses the benefits he had gained and maybe more. This is the result of the body being left without enough growth hormone, since the pituitary gland will have become lazy.

Q. I started taking DHEA a couple days ago because I have an extremely exhausted adrenal level. I had severe depression. So I purchased a bottle of 10 mg, I took one tablet and within a few days my life has changed. It is awesome, I stay awake, I am not depressed. But I read the hair loss side effects. Will I start to have thinning hair, I am a woman, 110 lbs.
A. Hair thinning or hair loss is possible with DHEA in men and women. It is dose dependent and also dependent on how often it is taken. There are many other supplements used for depression and it may be a good idea to use other herbs or supplements while taking a break from the use. These include 5-HTP, mucuna pruriens, SAM-e, and St. John’s wort.

Side effects of hormone shots

side effects of hormone shots

Media:

side effects of hormone shotsside effects of hormone shotsside effects of hormone shotsside effects of hormone shotsside effects of hormone shots

http://buy-steroids.org